Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/57079
Title: Modelización numérica de distribución de velocidades en régimen laminar mediante el método de los elementos finitos
Authors: Winter Althaus, Gabriel 
Ferragut Canals, Luis
Montenegro, R. 
Montero García, Gustavo 
UNESCO Clasification: 1206 Análisis numérico
120326 Simulación
Issue Date: 1989
URI: http://hdl.handle.net/10553/57079
ISBN: 84-7756-242-3
978-84-7756-242-9
Source: XIV jornadas hispano-Lusas de matemáticas, Vol. 3, p. 1453-1460
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=552916
Appears in Collections:Actas de congresos
Show full item record

Page view(s)

7
checked on Apr 4, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.